Cymbalta And Full Body Tremors Or Jumps

6 Replies Updated



Conversation Starter

Mokonalove Says:


I have been on different anti-depressants for years. About four years ago I was put on Cymbalta 30mg, raised up to 90mg, then lowered back down to 30mg. The problem I am having started about three years ago and I have yet to find one doctor that knows anything about it. I have full body tremors, not just my hands. It is like my entire body jerks and jumps and I expel a whoosh of air when it happens. Sometimes they get so bad that they seem close to a seizure. I have had a bunch of evaluations. My neurologist says it is mental, psychiatrist says physical. I have simply been in tears. Has anyone else had anything like this and what did the doctors tell you about it?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Trembling or shaking of the hands and feet are listed as possible side effects by the FDA, as well as full body tremors, convulsions, involuntary muscle movements (dyskinesia), a brief involuntary twitching of muscles or a group or muscles (myoclonus)…. I think you see my point…

So yes, the medication could very well be causing your symptoms and, being how long you've been experiencing them, it is most likely time for you try a different medication.

You can Google for the physician's prescribing details, or full prescribing details of the active ingredient, which is Duloxetine and read about all of them yourself, under the nervous system section. Some are more common than others, of course, but all are possible.

I am very sorry that none of the doctors you consulted knew about it, but sadly, most usually don't. When you really want to know the full side effect details, it is always best to consult someone that specializes in the knowledge of medications, like someone on line that does it, a local pharmacist, or a pharmacy tech.

What other ones have you tried? Perhaps I can research it and see if we can find one you can ask your doctor about that won't cause so many side effects.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Karen Says:

I have been on Cymbalta for 4/5 years at 60MG. I was diagnosed with fibromyalgia when going through menopause....pain everywhere. I've had lower back and hip pain for years. The Cymbalta helped with all the pain, but particularly the all over pain. The hip and lower back pain had gotten worse and so I went to a PT. She had me get a MRI and it just showed degeneration on right hip and labrum. Doc says not any more than someone my age...whatever...I could barely walk. With PT and an inj. in the hip that pain is better...still working on it. However, through all this I developed tremors that get very bad when working out and last most of the day (workouts are light and PT directed...I'm not training for the Olympics...just trying to improve my quality of life). The tremors are always there, but any exertion makes them bad and noticeable. My General Practitioner thought it was the Cymbalta so is weaning me off. I'm down to 30MG every other day and the shakes are not getting any better. I've had lots of blood work that shows nothing: electrolytes, thyroid, muscle enzymes, B Vitamins all normal. Could it still be the Cymbalta and it just needs to get out of my body? I'm getting so frustrated with no real answers.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Jules Says:
via mobile

I take 60 mg daily but never experienced those symptoms. I have been on cmybalta for about maybe 10 years.
Hope you find out the problem.

REPLYSHAREREPORT
Was this helpful?     1     0  
4
bill Says:

I HAD NIGHTMARES WHILE TAKING CYBMBLTA I WOULD SLEEP WALK AND I DROVE MY TRUCK OVER MY FARM WHILE I WAS A SLEEP

REPLYSHAREREPORT
Was this helpful?     1     0  
5
Elize Says:
via mobile

Are you perhaps on any Thyroid medication like Synthroid or Levothyroxine?

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Optimistic Says:
via mobile

I’m so sorry. It sounds like they gave you TD. I hope you’re ok now.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

cymbalta and tremors
Has anyone else experienced tremors while taking C? I look like I've got the DT's right after I get a dose. Also... 12 replies
Cymbalta and Auditory Hallucinations
Has anyone ever experienced auditory hallucinations while taking Cymbalta? I have been on 60mgs for 1 week, and just a l... 1 reply
Unused and/or unopened Cymbalta
- Unused Cymbal 30 mg exp 09 2014, unopened 09 2014 and 10 2014 - Unused Cymbalta 60 mg exp 10 2013 and 11 2013 - Unopen... 2 replies
have taken Cymbalta 30mg for 7 days and 60mg for 7days. When can I stop taking it?
Have just found out my doc put me on cymbalta and i'll be going back to my home country where this drug is not avail... 2 replies
Prolia and Leg Tremors
I had a Prolia shot two weeks ago and am experiencing shaking and leg tremors. Are there others who have had this reacti... 8 replies
Betacap Tr 40 hand tremors
Recently upon taking one AZY500 tablet, my hands started tremoring. My Dr advised Betacap TR 40. Is it ok for a male pat... 2 replies
detox symptoms...........Tremors in my hands. Is this normal
I was on Percocet for 5 yrs for various areas of pain and arthritic knees. 6 weeks ago I went to Detox and was treated w... 5 replies
Prolia Jaw and gum pain, neck, shoulder arms and hip and thigh pain and tremors
I took my first injection of Prolia mid April, I have gone to my dentist, he suggested a night guard. My rhuematologist ... 10 replies
How To Wean Off Cymbalta Succesfully
Hi. I've been taking Cymbalta (60mg) for fibromalgyia for a few years. I've tried to get off of it twice. The fi... 3 replies
where does cymbalta cause blisters on the body
I have blisters on bottom of my feet. The blister is open on my left foot. The blister on my right foot hasn't opene... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 July 2020.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA